Translator Disclaimer
March 2011 Beurling's theorem for nilpotent Lie groups
Kais Smaoui
Osaka J. Math. 48(1): 127-147 (March 2011).

Abstract

In this paper, we prove an analogue of Beurling's theorem for an arbitrary simply connected nilpotent Lie group extending then earlier cases.

Citation

Download Citation

Kais Smaoui. "Beurling's theorem for nilpotent Lie groups." Osaka J. Math. 48 (1) 127 - 147, March 2011.

Information

Published: March 2011
First available in Project Euclid: 22 March 2011

zbMATH: 1216.22007
MathSciNet: MR2802596

Subjects:
Primary: 22E26
Secondary: 43A30

Rights: Copyright © 2011 Osaka University and Osaka City University, Departments of Mathematics

JOURNAL ARTICLE
21 PAGES


SHARE
Vol.48 • No. 1 • March 2011
Back to Top